# SDR SWIA202053551

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON ATTACH CLIP ON SERVICE DOOR FWD FRAME FS 319.00 AT STGR 10R.  C-CHECK RO 10/20/2020.  BLENDED GOUGE ON ATTACH CLIP ON SERVICE DOOR FWD FRAME FS 319.00 AT STGR 10R.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  INSTALLED NEW REPLACEMENT GUSSET PLATE P/N 601R38303-75 WITH NEW FASTENERS AT SERVICE DOOR FWD FRAME FS 319 & STGR 10R, PER CRJ200 SRM REF BOMBARD DWG.
